MAUDE Adverse Event Report: ICU MEDICAL, INC. CARDIAC OUTPUT CABLE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL, INC. CARDIAC OUTPUT CABLE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 501340401
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a cardiac output cable where it was reported that the rubber piece close to the connection to the catheter slips off very easily causing wire exposure.The product was not reprocessed or re-sterilized prior to use.The customer reported they are having trouble with the adhesive on the cables, and have seen the damage when cables are taken out of the packaging and plugging them in.There was patient involvement and unknown harm.
 
Additional Manufacturer Narrative
Photographs were provided by the customer showing the involved device.The reported complaint of the rubber piece connecting to the catheter slips away was not confirmed from the image provided by the customer.No sample or videos were returned for evaluation.However, an image was provided by the customer showing the involved device.A failure mode was not able to be identified from the image provided by the customer.Without the return of the reported sample, a probable cause could not be determined.A dhr review could not performed since the customer has not provided the lot number for the reported cable.
 
Additional Manufacturer Narrative
Correction in d4.Only the di is provided as lot/serial is unknown.

Brand Name
CARDIAC OUTPUT CABLE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18182897
Report Number1713468-2023-00004
Device Sequence Number7717060
Product Code DRS
UDI-Device Identifier00840619040932
UDI-Public00840619040932
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number501340401
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2023
Supplement Date Received by Manufacturer12/22/2023
12/22/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/15/2024
07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown